# SDR CALA2019032200437

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 42,241 hours, 15,141 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTANL STAB LOWER SURFACE CRACKED AT 175.5. REF FLEET FLEET CYCLE LOG PAGE 9657547 SEE FLEET CYCLE LOG PAGE 9657547 FOR DETAILS OF WORK ACCOMPLISHED. REPAIRED PER SRM 55-10-01, REPAIR 11. INITIATED DIP TO DO THE INSPECTIONS AS GIVEN IN TABLE 204/REP 11 AND FIGURE 206/ REP 11 AT 56000 TOTAL FLIGHT CYCLES AND 9000 FLIGHT CYCLE INTERVALS THEREAFTER. INSP METHODS ARE A DETAILED VISUAL AND EXTERNAL LFEC RT HORIZ STAB CRACK REPAIRED IAW SRM 55-10-01 REPAIR 11. PLACED ON DIP TO C/W INSPECTION THERESHOLD AT 56,000 TOTAL FLT CY AND 9000 FLT CYCLES AFTER THEREAFTER TO INSPECT EXTERNAL DOUBLER TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE ..JF INIT: 56,000 TAFC RIR:   9,000 FC ..JF
